# SDR A6WA2019082746805

- Difficulty date: August 25, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 37,956 hours, 37,317 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT OF 17,000 FLAP FAIL CAUTION MESSAGE,  C/W QRH,  MESSAGE REMAINED,  LANDED FLAPS 0,  NORMAL T/D,  NORMAL LANDING,  PERFORED FLAP RESET PROCEDURE IAW  98-18G BOX 12,
